1 doctor weighed in:

Does latanoprost/timolol eye drops cause an allergic reaction?

1 doctor weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: Yes, but

Virtually any drug can cause an allergic rxn in susceptible people.
Latanoprost can cause redness, blurred vision, burning and the sensation that something is "in your eye" (foreign body sensation) which you may perceive as an allergic rxn but these are actually side effects.

In brief: Yes, but

Virtually any drug can cause an allergic rxn in susceptible people.
Latanoprost can cause redness, blurred vision, burning and the sensation that something is "in your eye" (foreign body sensation) which you may perceive as an allergic rxn but these are actually side effects.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors